Winter Weather, New Castle
- When
- February 2, 7:00 PM EST to February 3, 5:00 AM EST
- Where
- New Castle forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.578, -75.639 (the zone’s center; the record gives no point)
Double barrel low pressure systems brought a light accumulating snow to Delaware on the evening and overnight on the 2nd. Snowfall averaged 1 to 3 inches.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
Double barrel low pressure systems brought a light accumulating snow to Delaware on the evening and overnight on the 2nd. Snowfall averaged 1 to 3 inches. Precipitation started during the early evening of the 2nd and initially began as rain in Sussex County. The rain changed to snow by Midnight EST and the snow ended by 6 a.m. EST on the 3rd. Since the snow held off until after the evening commute was done and stopped before the morning commute started, the number of reported accidents was low.
Representative snowfall included 3.5 inches in Dover (Kent County), 3.0 inches in Marydel (Kent County), 2.7 inches in Newark (New Castle County), 2.3 inches at the New Castle County Airport, 1.1 inches in Georgetown (Sussex County) and 1.0 inch in Lewes (Sussex County).
The snow was caused by a pair of low pressure systems: one that was moving through the southern Great Lakes and another that was forming off the Georgia coast on the morning of the 2nd. The latter low pressure system intensified as it moved northeast off the southeastern coast overnight on the 2nd while the former dissipated.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Feb 2, 3:12 PM EST, 3 hours 48 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
312 PM EST TUE FEB 2 2010
.SYNOPSIS...
A HIGH PRESSURE SYSTEM OVER THE NEW ENGLAND COASTAL WATERS WILL MOVE
OFFSHORE TONIGHT. A LOW PRESSURE SYSTEM MOVING THROUGH THE GREAT
LAKES WILL WEAKEN AND DISSIPATE TONIGHT WHILE ANOTHER LOW PRESSURE
SYSTEM OVER THE SOUTH CAROLINA COASTAL WATERS WILL INTENSIFY AS IT
MOVES NORTHEAST WELL OFFSHORE. A HIGH PRESSURE SYSTEM FROM THE
CENTRAL PLAINS WILL MOVE EAST REACHING THE REGION FRIDAY MORNING
BEFORE MOVING OFFSHORE. A STRONG LOW PRESSURE SYSTEM WILL THEN
FORM OVER THE WESTERN GULF OF MEXICO AND MOVE NORTHEAST PASSING
OFF THE NORTH CAROLINA COAST ON SATURDAY. AN ARCTIC HIGH
PRESSURE SYSTEM SHOULD THEN BUILD INTO THE NORTHEAST FOR SUNDAY
AND MONDAY AND THEN ANOTHER COLD FRONT SHOULD APPROACH THE REGION
ON TUESDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
THE WRF-NMM INITIALIZED PRETTY WELL WITH THE NORTHERN STREAM SYSTEM
WHILE THE GFS INITIALIZED PRETTY WELL WITH THE SOUTHERN STREAM
SYSTEM. AT 700MB THE WRF-NMM LOOKED BETTER AND THE SAME FOR 850MB.
IT ALSO IS VERIFYING BETTER WITH THE QPF UPWIND AS THE GFS HAS AN
ERRONEOUS SECOND BULLSYE IT FORECAST OVER NORTH CAROLINA. THUS THIS
FORECAST WILL BE LEANING TOWARD THE WRF-NMM.
THE WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR THE SOUTHERN HALF
OF OUR CWA AND WE ADDED CHESTER COUNTY.
WHILE THE FORCING MECHANISMS HAVE COME CLOSER, AT LEAST WE THINK
THEY REMAIN SUFFICIENTLY APART TO NOT HAVE A HEAVY SNOW EVENT IN OUR
CWA. THE FORECAST ISENTROPIC LIFT INTO VIRGINIA IS HEALTHIER TODAY
AND THIS COUPLED WITH THE ENTRANCE REGION OF THE H2.5 JET WILL
PROVIDE ENHANCEMENT OF PRECIPITATION THERE AS WE TYPE. BUT AS THE
UKMET, GFS AND ECMWF ARE FORECASTING AND ARE CONSISTENT
INTERNALLY, THIS FORCING MECHANISM INTO THE EVENING IS NOT CARRIED
INTO OUR CWA. THUS IF THIS IS A PERFECT PROG, WE SHOULD SEE WEAKENING
OF THE PCPN FIELDS AS THIS ADVECTS NORTHWARD.
THERE IS A SECOND SURGE OF FCST PCPN AS THE LOW PRESSURE SYSTEM
INTENSIFIES OFFSHORE AND A TROWAL FORMS OVER DELAWARE AND
SOUTHEASTERN NEW JERSEY WITH INCREASING FRONTOGENETIC FORCING. BUT
BY THAT TIME THE H2.5 JET AND THE FORECAST DIVERGENCE ALOFT IS
EXPECTED TO BE OFFSHORE. WE ARE NOT SEEING THE CONFLUENCE OF FCST
OMEGA AND SNOW GROWTH AREA EXCEPT FOR COMING CLOSE FOR A PERIOD OF
TIME LATER TONIGHT IN DELMARVA AS THE TROWAL STARTS TO FORM. THE
RESULT FOR OUR CWA WE BELIEVE WILL BE AN ADVISORY TYPE EVENT WITH
2 TO 4 INCHES ACROSS THE SOUTHERN HALF OF OUR CWA AND KIND OF A
LEFTOVER 1 TO 2 INCHES ACROSS THE NORTHERN HALF OF OUR CWA WHERE
RATIOS SHOULD BE BETTER, BUT QPF OVERALL LESS.
ALONG THE IMMEDIATE COAST AND OUR SOUTHERN DELMARVA, THE BOUNDARY
LAYER IS INITIALLY WARM AND THERE SHOULD BE SOME RAIN AS A PTYPE
EARLY THIS EVENING. AS THE INTENSITY INCREASES, THIS SHOULD CHANGE
TO SNOW. BUT THE LOST TIME IN RAIN SHOULD RESULT IN LOWER ACCUMS AND
LOWER CONFIDENCE ABOUT TOTAL AMOUNTS.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
WE WILL KEEP PCPN CHANCES IN MAINLY DURING WEDNESDAY MORNING UNTIL
THE LAST SHORT WAVE AROUND THE BASE OF THE TROF CLEARS. AFTER THAT
THE REST OF THE SHORT TERM SHOULD BE A RELATIVELY QUIET PERIOD.
WE ARE GOING TO SIDE WITH THE LOWER NAM MOS FOR MAX TEMPS ON
WEDNESDAY AS WE EXPECT THE FRESH SNOW PACK TO PUT A LIMIT ON
TEMPERATURE RISES SOMEWHAT. WE BELIEVE THAT THERE SHOULD BE ENOUGH
WIND TO PREVENT DECOUPLING ON WEDNESDAY NIGHT, ALTHOUGH WE STILL
FELT MORE CONFIDENT SIDING WITH THE LOWER IN MOST INSTANCES NAM MOS.
VERY DRY AIR MASS OVER OUR CWA ON THURSDAY AS THE HIGH PRESSURE
SYSTEM IS FORECAST TO REACH THE AREA, NOT TOO MANY CLOUDS EXPECTED,
WE DID GO WITH THE COLDER MOS DATASETS FOR THURSDAY NIGHT BECAUSE OF
THE EXPECTED CALM CONDITIONS AND SOME SNOW COVER EXPECTED TO STILL
BE AROUND. THE CAVEAT IS THAT SOME CIRRUS MAY ARRIVE AND TEMPER
THE DROP IN MINS PENDING THE SPEED OF THE WEEKEND SYSTEM.
THERE WAS BETTER MODEL CONSENSUS OF PCPN ARRIVING LATE IN THE DAY OR
AT NIGHT WITH THE NEXT MEGA LOW PRESSURE SYSTEM, SO WE HAVE
LIMITED POPS TO THE AFTERNOON. WE ALSO DID NOT GO ABOVE MEX MOS
BECAUSE OF THE EXPECTED CLOUDS.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE FOCUS OF THE LONG TERM PORTION OF THE FORECAST CONTINUES TO BE
THE DEVELOPING WINTER STORM FOR FRIDAY NIGHT AND SATURDAY. THE 12Z
GFS AND ECMWF HAVE COME INTO AGREEMENT ON SURFACE LOW PRESSURE
TIMING AND STRENGTH, AS WELL AS THE EVOLUTION OF UPPER AIR
PROGRESSION. THE UPPER TROUGH DRIVING EASTWARD FROM THE SOUTHWESTERN
STATES IS SEEN TO PHASE WITH THE CLOSED LOW INITIALLY IN THE HIGH
PLAINS, AND THIS LATTER FEATURE DIGS TO THE OHIO VALLEY AND TO THE
MID ATLANTIC COAST FRIDAY AND FRIDAY NIGHT, WHICH WILL CAUSE STRONG
INTENSIFICATION OF THE SURFACE LOW MOVING OUT OF THE DEEP SOUTH AND
NORTHEASTWARD TO OFF THE NORTH CAROLINA COAST BY EARLY SATURDAY
MORNING. INTRA-MODEL CONSISTENCY WITH PRIOR RUNS, AND 12Z GFS AND
ECMWF AGREEMENT, BOOST CONFIDENCE IN THE POTENTIAL FOR A STRONG
EVENT IN OUR AREA. PROBABILITIES WERE INCREASED FOR THIS FORECAST TO
CATEGORICAL AND LIKELY SOUTH AND CENTRAL, AND TO CHANCE NORTH FOR
FRIDAY NIGHT INTO SATURDAY. WITH 1000-500 HPA THICKNESSES MOSTLY
BELOW 540 DM AND 1000-850 HPA THICKNESSES MOSTLY BELOW 1300 M,
MOSTLY SNOW WAS FORECAST. THE EXCEPTION WAS A MIX OF SNOW AND RAIN
FOR THE FAR SOUTH LAND AND SOUTHEAST MARINE AREAS. QUANTITATIVE
PRECIPITATION IS EXPECTED TO BE MODERATE TO HEAVY WITH SUCH STORM
STRENGTH AND TRACK. ALSO, IT SHOULD BE A WINDY STORM. SO, A
COMBINATION OF WEATHER PARAMETERS MAY HAVE SIGNIFICANT EFFECTS IN
OUR AREA FRIDAY NIGHT AND SATURDAY.
THE STORM IS EXPECTED TO PULL AWAY DURING SATURDAY NIGHT, WITH ONLY
SLIGHT CHANCES FOR SNOW SHOWERS LATER SATURDAY NIGHT AND SUNDAY,
MOSTLY FOR OUR NORTHWESTERN ZONES. BUILDING HIGH PRESSURE EARLY NEXT
WEEK LOOKS LIKE IT WILL CAUSE FAVORABLE BUT SEASONABLY COLD WEATHER
MONDAY.
ANOTHER EVENT COULD OCCUR TUESDAY...BUT IF THIS LOW APPROACHES FROM
THE WEST AS GUIDANCE PREDICTS, IT SHOULD DELIVER LESS OVERALL
PRECIPITATION.
HPC TEMPERATURES APPEARED REASONABLE OVERALL, AND WERE USED
LIBERALLY. THE USUAL MATCHING WAS DONE FOR A FEW AREAS. COLDER THAN
NORMAL WEATHER IS EXPECTED FOR THE EXTENDED PERIOD, BUT A SLIGHT
WARMING TREND SHOULD HAPPEN AS NEXT WEEK UNFOLDS.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
CONDITIONS SHOULD HEAD SOUTH AS WE MOVE FROM THE AFTERNOON INTO
THE EVENING AND OVERNIGHT HOURS. WE WILL LIKELY START OFF WITH VFR
EVERYWHERE, BUT THINGS SHOULD BECOME MVFR AROUND 00-01Z WHEN -SN
BEGINS TO BREAK OUT. THEN, AS THE SNOW GETS STEADIER AND HEAVIER
OVERNIGHT, THERE COULD BE SOME IFR AND EVEN LCL IFR IF THERE IS
SOME HEAVIER SNOW. SNOW SHOULD TAPER OFF DURG THE MORNING ON
WEDNESDAY AND CONDS SHOULD IMPROVE. BY LATE MORNING OR ERLY AFTN,
THINGS SHOULD BE BACK TO VFR. WINDS WILL BE ELY OR NELY AND LIGHT
THROUGH TONIGHT AND WILL BECOME NWLY 10 KT OR LESS DURING THE DAY
TOMORROW. THIS WIND SHIFT WILL BRING IN DRIER AIR WHICH WILL ALSO
IMPROVE THE CIGS/VSBYS.
OUTLOOK...
VFR CONDS WILL PREVAIL THROUGH EARLY FRIDAY. THEN, A MORE
SIGNIFICANT STORM IS EXPECTED TO APPROACH THE REGION. THIS SYSTEM
WILL LIKELY BRING MORE SNOW AND REDUCED CIGS AND VSBYS FRIDAY
EVENING INTO AT LEAST THE FIRST HALF OF SATURDAY.
&&
.MARINE...
LIGHT WINDS EARLY IN THE PERIOD WILL INCREASE INTO THE 15 TO 20 KT
RANGE OVERNIGHT AND INTO WEDNESDAY MORNING AS AN AREA OF LOW
PRESSURE MOVES WELL OFF THE NC CST AND STRENGTHENS. AT THIS POINT,
SINCE IT IS EXPECTED TO REMAIN RELATIVELY FAR AWAY FROM THE AREA, WE
ARE NOT EXPECTING SCA CONDS. HIGH PRESSURE WILL THEN RETURN FOR
LATER WEDNESDAY INTO EARLY FRIDAY, WITH QUITE CONDS ON THE MARINE
AREA. THEN, A STRONGER COASTAL STORM WILL AFFECT THE REGION
BEGINNING LATER FRIDAY INTO SATURDAY. THERE WILL LIKELY BE
SIGNIFICANT MARINE IMPACTS DURG THIS TIME FRAME.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 7 AM EST
WEDNESDAY FOR PAZ067-070-071.
NJ...WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 7 AM EST
WEDNESDAY FOR NJZ016>027.
DE...WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 7 AM EST
WEDNESDAY FOR DEZ001>004.
MD...WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 7 AM EST
WEDNESDAY FOR MDZ008-012-015-019-020.
MARINE...NONE.
&&
SYNOPSIS...GIGI
NEAR TERM...GIGI
SHORT TERM...GIGI
LONG TERM.../
AVIATION...NIERENBERG
MARINE...NIERENBERGHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 316 PM EST TUE FEB 2 2010 NJZ001-007>010-012>015-PAZ054-055-060>062-068-069-032030- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- MONTGOMERY-BUCKS- 316 PM EST TUE FEB 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ONE TO TWO INCHES OF SNOW SHOULD ACCUMULATE BY WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A WINTER WEATHER EVENT IS POSSIBLE LATE FRIDAY THROUGH SATURDAY. THE EFFECTS AND SEVERITY OF THIS EVENT WILL DEPEND ON THE FUTURE DEVELOPMENT AND TRACK OF A LOW PRESSURE SYSTEM THAT IS EXPECTED TO EXIT THE ATLANTIC COAST AROUND NORTH CAROLINA LATE FRIDAY NIGHT OR SATURDAY MORNING. PLEASE LOOK FOR UPDATES AS THE WEEK CONTINUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-PAZ067-070-071-032030- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CHESTER-DELAWARE-PHILADELPHIA- 316 PM EST TUE FEB 2 2010 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. A WINTER WEATHER EVENT IS POSSIBLE LATE FRIDAY THROUGH SATURDAY. THE EFFECTS AND SEVERITY OF THIS EVENT WILL DEPEND ON THE FUTURE DEVELOPMENT AND TRACK OF A LOW PRESSURE SYSTEM THAT IS EXPECTED TO EXIT THE ATLANTIC COAST AROUND NORTH CAROLINA LATE FRIDAY NIGHT OR SATURDAY MORNING. PLEASE LOOK FOR UPDATES AS THE WEEK CONTINUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-032030- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 316 PM EST TUE FEB 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A WINTER WEATHER EVENT WITH INCREASING WINDS AND SEAS IS POSSIBLE LATE FRIDAY THROUGH SATURDAY. THE EFFECTS AND SEVERITY OF THIS EVENT WILL DEPEND ON THE FUTURE DEVELOPMENT AND TRACK OF A LOW PRESSURE SYSTEM THAT IS EXPECTED TO EXIT THE ATLANTIC COAST AROUND NORTH CAROLINA LATE FRIDAY NIGHT OR SATURDAY MORNING. PLEASE LOOK FOR UPDATES AS THE WEEK CONTINUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. TFG
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 244 PM EST TUE FEB 2 2010 NJZ001-007>010-012>015-PAZ054-055-060>062-068-069-030100- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON-MONTGOMERY-BUCKS- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK... TRENTON...JIM THORPE...STROUDSBURG...READING...ALLENTOWN... BETHLEHEM...EASTON...NORRISTOWN...DOYLESTOWN 244 PM EST TUE FEB 2 2010 ...CHANCE FOR AN ACCUMULATING SNOWFALL TONIGHT AND WEDNESDAY MORNING... A COASTAL LOW PRESSURE SYSTEM WILL SKIRT BY THE MID-ATLANTIC COAST WEDNESDAY MORNING SPREADING A LIGHT SNOWFALL ACROSS THE REGION TONIGHT THROUGH WEDNESDAY MORNING. ACCUMULATIONS SHOULD REMAIN ON THE LIGHTER SIDE...UPWARDS OF AN INCH OR TWO. THE HEAVIEST SNOWFALL LOOKS TO OCCUR LATE TONIGHT THROUGH THE MORNING HOURS ON WEDNESDAY. SNOW MAY STILL BE FALLING FOR WEDNESDAY'S MORNING COMMUTE CAUSING A REDUCED VISIBILITY AND ICY SPOTS ON THE ROADWAYS. PLEASE USE CAUTION WHEN DRIVING TONIGHT AND TOMORROW MORNING. HEAVENER
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 251 PM EST TUE FEB 2 2010 NJZ001-007>010-012>015-PAZ054-055-060>062-068-069-031000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON-MONTGOMERY-BUCKS- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK... TRENTON...JIM THORPE...STROUDSBURG...READING...ALLENTOWN... BETHLEHEM...EASTON...NORRISTOWN...DOYLESTOWN 251 PM EST TUE FEB 2 2010 ...AN ACCUMULATING SNOWFALL FOR TONIGHT AND WEDNESDAY MORNING... A COASTAL LOW PRESSURE SYSTEM WILL SKIRT BY THE MID-ATLANTIC COAST WEDNESDAY MORNING SPREADING A LIGHT SNOWFALL ACROSS THE REGION TONIGHT THROUGH WEDNESDAY MORNING. ACCUMULATIONS SHOULD REMAIN ON THE LIGHTER SIDE...UPWARDS OF AN INCH OR TWO. THE HEAVIEST SNOWFALL LOOKS TO OCCUR LATE TONIGHT THROUGH THE MORNING HOURS ON WEDNESDAY. SNOW MAY STILL BE FALLING FOR WEDNESDAY'S MORNING COMMUTE CAUSING A REDUCED VISIBILITY AND ICY SPOTS ON THE ROADWAYS. PLEASE USE CAUTION WHEN DRIVING TONIGHT AND TOMORROW MORNING. HEAVENER
The national radar mosaic for the moment the first event began.
4 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2010Every state in 2010This day in weather historyWarnings in Delaware, February 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 211414, 211413, 211411, 211410.